# SDR ASOA04976

- Difficulty date: December 6, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4308 - DURING A GROUND INSPECTION IN ATL, THE RIGHT FRONT EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENACNE REMOVED AND REPLACED THE RIGHT FRONT EMERGENCY EXIT LIGHT LAMP.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
